# SDR IXXA0500032S

- Difficulty date: August 5, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND AFT LOWER CARGO COMPARTMENT FORWARD DOOR PLATING WERE DAMAGE AND INTERIM  REPAIRS STA 1160.000 AT 1220.000.  REPAIR ACCOMPLISHED, REMOVED EXTERNAL PLATING WITH INTERIM REPAIR, CLEANED, TREATED AND PRIMED AREA.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED NEW PLATING PER DOUGLAS STRUCTURAL REPAIR MANUAL.
